Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suggest treatment for lower respiratory tract infections

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
Question
Hello. Dr treats me with Thessalon for cough because I have acute brontitis Also I take Levaqin for a week
I feel that both medicines don't help. Because I have problem with sinusitis for a year. Still no better. Of course I have sinusitis for many years.
HELP. Thank you XXXX
Posted Tue, 26 Aug 2014 in Lung and Chest disorders
 
 
Answered by Dr. Prahlad Duggal 27 minutes later
Brief Answer:
steam inhalation and mucolytic with bronchodilator

Detailed Answer:
Hi,

Thanks for the query.

Levoflox is a ggod antibiotic for lower respiratory tract infections which I suppose you are also taking for a week.

A mucolytic with bronchodilator are other drugs which are used along with.

Please take steam inhalation as this will help both bronchitis and sinusitis.

Please also tell the actual symptoms which you are having as this will help in suggesting better alternatives.

If the sputum is getting thicker and changing colour, you will need a change in antibiotic. But steam and chest physiotherapy do help in all cases.

Feel free to ask another query.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor